# SDR SWAA2017022211982

- Difficulty date: February 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 65,304 hours, 51,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP FOUND DELAMINATED.  R & R AFT FLAP IAW MM.
